Chebyshev centers, ε-Chebyshev centers and the Hausdorff metric

Wang Jia-ping, Yu Xin-tai

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we affirmatively answer an open question raised by P.Szeptycki and Vlech in (9) and give a new characterization of p-uniformly convex Banach space. The Lipschitz stability of the set of ε-Chebyshev centers Gε(A) under the perturbations of A and G is also proved.

Original languageEnglish (US)
Pages (from-to)115-128
Number of pages14
JournalManuscripta Mathematica
Volume63
Issue number1
DOIs
StatePublished - Mar 1989

Fingerprint

Dive into the research topics of 'Chebyshev centers, ε-Chebyshev centers and the Hausdorff metric'. Together they form a unique fingerprint.

Cite this